# SDR UALA2013020700741

- Difficulty date: February 7, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N820UA
- Make and model: Airbus A319-131
- Aircraft serial: 898
- Aircraft time: 48,749 hours, 19,446 cycles
- Engine: Iae V2522A5
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ELECTRICAL FUMES IN CABIN, FLT DIVERTED.  COMPLIED WITH TSM 24-00-00-810-82 3-A.  VERIFIED NO ELECTRICAL ODOR PRESENT WITH EXTRACT AND BLOWER FANS OPERATIONAL.  VERIFIED NO ODOR WITH PES TURNED OFF.
